RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 7, Pages 37–42 (Mi fpm1171)  

This article is cited in 1 scientific paper (total in 1 paper)

Elementary equivalence of generalized incidence rings

E. I. Bunina, A. S. Dobrokhotova-Maykova

M. V. Lomonosov Moscow State University

Abstract: In this paper, we prove that if two generalized incidence rings $I(P_1,R_1)$ and $I(P_2,R_2)$ are elementarily equivalent, then the corresponding ordered sets $(P_1,R_1)$ and $(P_2,R_2)$ are elementarily equivalent.

Full text: PDF file (103 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:2, 178–181

Bibliographic databases:

UDC: 512.55+510.67

Citation: E. I. Bunina, A. S. Dobrokhotova-Maykova, “Elementary equivalence of generalized incidence rings”, Fundam. Prikl. Mat., 14:7 (2008), 37–42; J. Math. Sci., 164:2 (2010), 178–181

Citation in format AMSBIB
\Bibitem{BunDob08}
\by E.~I.~Bunina, A.~S.~Dobrokhotova-Maykova
\paper Elementary equivalence of generalized incidence rings
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 7
\pages 37--42
\mathnet{http://mi.mathnet.ru/fpm1171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533595}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 2
\pages 178--181
\crossref{https://doi.org/10.1007/s10958-009-9748-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649106717}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1171
  • http://mi.mathnet.ru/eng/fpm/v14/i7/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Bunina, A. S. Dobrokhotova-Maykova, “Elementary equivalence of incidence rings over semi-perfect rings”, J. Math. Sci., 185:2 (2012), 199–206  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:227
    Full text:73
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020